# SDR DL72S980028

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Engine: Pwa JT8D15A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED FS 1050 BETWEEN STR 25L AND 26L.  REMOVED DAMAGE AND DYE-CHECKED PER SRM 53-10-4.  NO CRACKS FOUND AROUND CUTOUT.  DRILLED UP DOUBLER AS PER SRM 53-10-4 FIG 27.  OK TO INSTALL, BEGAN INSTALLING REPAIR.  INSTALLED PER SRM 53-10-4.
